Aa
A
A
Close
2150430 tn?1336464359
Left hand fingers pain,tingling and burning
I am male 32 yrs. Suffering from Tingling / pins - and -needles sensation in both hands(Left hand is more). In 2011 January it happens suddenly in my right hand and hospitalized for a day, Lipid profile is de-arranged and blood pressure goes up (150/90), ECG shows AF with FVR. Doctors advised Tablets (ROSUVAS, FELICITA OD,ECOSPRIN,) and i took for 3 months then stopped. In 2011 May I noticed my left hand fingers and shoulder going numb, burning, and tingling very badly. Undergone for NCV test and the results are EARLY BILATERAL CTC, Vutamin B12 is less (<220), doctor advised to take tablets (Neurogardian, Arbital H{for blood pressure} -). I used these for 2 months and it give me some relief. Now starting 2012 January I’m facing the same problem also left side face going numb, giddiness/ rotatory feeling and again hospitalized undergone MRI brain , Spine Blood tests and the results are 'MRI Brain- Non-specific focus of Hyperinsentive signals in the right white matter region' and 'MRI - Spine - Mild disc dehydration notice at C3 to C7', B12 is now 512 (My Doctor says it’s VERTIGO for my giddiness/rotatory feeling). Now i am continuing tablets from 2 months for vertigo and tingling left hand fingers (Vertin 24, Stugeron, Ginko Bilabo, Methylcobalomin, gabapentin)- Finally i am still facing tingling sensation in my left hand.    
Cancel
2 Answers
Page 1 of 1
1689801 tn?1333986916
Hi, I do not know these meds, you have been taking but it sounds like so many! I don´t take any meds, but I´ve had tingling in many places for two years now. It is in both hands, feet and half of my face, also I have got many more symptoms by now (if you would like to compare you could read my journal- on my profile). Sometimes it takes a long time to get dx, I am still waiting and it sure is frustrating not knowing what is going on.
Good luck,
Dagun
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
2150430 tn?1336464359
Hi Thanks for your post. All the meds are multivitamin and ginko bilabo, and i stopped taking all medicines and started using Ayurvedic medicines (Ancient indian tredetional medicines) and feeling much better.

My Best
Sndh
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923 tn?1452919248
Blank
Allentown, PA
5265383 tn?1465260698
Blank
ON
144586 tn?1284669764
Blank
1780921 tn?1462244109
Blank
Queen Creek, AZ
11079760 tn?1449081557
Blank
Minneapolis, MN
209987 tn?1451939065
Blank
AB